Show simple item record

dc.contributor.authorGuillemin, Victor
dc.contributor.authorMiranda Galcerán, Eva
dc.contributor.authorPires, Ana Rita
dc.contributor.authorScott, Geoffrey
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2019-03-12T15:41:42Z
dc.date.available2019-03-12T15:41:42Z
dc.date.issued2017
dc.identifier.citationGuillemin, V. [et al.]. Convexity for Hamiltonian torus actions on b-symplectic manifolds. "Mathematical research letters", 2017, vol. 24, núm. 2, p. 363-377.
dc.identifier.issn1073-2780
dc.identifier.urihttp://hdl.handle.net/2117/130271
dc.description.abstractn [GMPS] we proved that the moment map image of a b-symplectic toric manifold is a convex b-polytope. In this paper we obtain convexity results for the more general case of non-toric hamiltonian torus actions on b-symplectic manifolds. The modular weights of the action on the connected components of the exceptional hypersurface play a fundamental role: either they are all zero and the moment map behaves as in classic symplectic one, or they are all nonzero and the moment map behaves as in the toric b-symplectic case studied in [GMPS].
dc.format.extent15 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals
dc.subject.lcshHamiltonian systems
dc.subject.otherSymplectic Geometry
dc.subject.otherDifferential Geometry
dc.titleConvexity for Hamiltonian torus actions on b-symplectic manifolds
dc.typeArticle
dc.subject.lemacSistemes hamiltonians
dc.contributor.groupUniversitat Politècnica de Catalunya. GEOMVAP - Geometria de Varietats i Aplicacions
dc.identifier.doi10.4310/MRL.2017.v24.n2.a5
dc.description.peerreviewedPeer Reviewed
dc.rights.accessOpen Access
drac.iddocument18764282
dc.description.versionPreprint
upcommons.citation.authorGuillemin, V.; Miranda, E.; Pires, A.; Scott, G.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameMathematical research letters
upcommons.citation.volume24
upcommons.citation.number2
upcommons.citation.startingPage363
upcommons.citation.endingPage377


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain